# SDR FDEA201107122665

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028
- Condition: Gouged
- Location: Bs 1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 1340 LT DEEP GOUGE IN FRAME BETWEEN STRINGERS L25-26L.  REMOVED GOUGE IAW SRM 51-10-02. ORIGINGAL MATERIAL .071 REMAINING .050 FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101, ALLOWABLE DAMAGE 2.  R & R FRAME IAW SRM 51-40-02.  MAJOR REPAIR.
